Publication:
Singular higher-order semipositone nonlinear eigenvalue problems

Suggested Citation

Xinguang Zhang, Lishan Liu, Benchawan Wiwatanapataphee, Yonghong Wu Singular higher-order semipositone nonlinear eigenvalue problems. Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis. Vol.14, No.4 (2007), 565-576. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/24618

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections